Об изоморфизме некоторых колец операторов
Антосик, П.
Studia Mathematica, Tome 25 (1965), p. 227-230 / Harvested from The Polish Digital Mathematics Library
Publié le : 1965-01-01
EUDML-ID : urn:eudml:doc:217112
@article{bwmeta1.element.bwnjournal-article-smv25i1p17bwm,
     author = {P. Antosik},
     title = {Ob izomorfizme nekotorykh kolets operatorov},
     journal = {Studia Mathematica},
     volume = {25},
     year = {1965},
     pages = {227-230},
     language = {ru},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv25i1p17bwm}
}
Антосик, П. Об изоморфизме некоторых колец операторов. Studia Mathematica, Tome 25 (1965) pp. 227-230. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv25i1p17bwm/